# SDR USAA920081547

- Difficulty date: August 18, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 69396581
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q6- MAJOR REPAIR - CRACK ON WEB SUPPORT STRAP AT BS 639, S16R.  REPAIRED WEB SUPPORT STRAP AT BS 639, S16R IAW B737 SRM 51-40-02 AND BOEING DRAWING 65-46920.  (S)
